# SDR A6WA201240145

- Difficulty date: December 29, 2011
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 25,373 hours, 23,409 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD FLAP LOWER SKIN HAS DENT TOWARDS T/E AFT OF OTBD MLG TIRE.  DENT ON LT INBD FLAP LOWER SKIN FOUND TO BE OUT OF LIMITS.  REPAIRED DAMAGED AREA IAW SRM 57-52-00, REPAIR NR 3.
